Communications in Mathematical Physics

Differentiability properties of the pressure in lattice systems

H. A. M. Daniëls and A. C. D. van Enter

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 71, Number 1 (1980), 65-76.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103907395

Mathematical Reviews number (MathSciNet)
MR0556902

Zentralblatt MATH identifier
0422.46059

Subjects
Primary: 82A15
Secondary: 82A67

Citation

Daniëls, H. A. M.; van Enter, A. C. D. Differentiability properties of the pressure in lattice systems. Comm. Math. Phys. 71 (1980), no. 1, 65--76. https://projecteuclid.org/euclid.cmp/1103907395


Export citation